# SDR UIEA2024092700961

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 56,045 hours, 37,913 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Indication Sys
- Condition: False Indication
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR OPEN LIGHT ON TAKE OFF ROLL( FOUND DOOR SWITCH STICKS. CLEANED AFT CARGO DOOR OPEN MECHANISM AND DOOR SWITCH TESTED PER BOEING AMM TASK 52-31-00-700-801, OPS CHECK GOOD. LIGHT GOES OUT  )
